# SDR SWAA2025032608799

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 62,246 hours, 37,518 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CR: R2 DOOR ASSIST HANDLE LOOSE<[01] TIGHTENED DOOR ASSIST HANDLE IAW B737-700 AMM 25-21-25;[02] TIGHTENED DOOR ASSIST HANDLE IAW B737-700 AMM 25-21-25.. COMPLETED
